# SDR SWAA2023121420055

- Difficulty date: November 9, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO COMPARTMENT HAS A CRACKED STRINGER AT STR 24L; BS 520+19<[01] VERIFIED STEPS 6 AND 7.;[02] REPAIRED STRINGER SECTION PER REF SRM 53-00-03-2R-1;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.
